Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on percocet about (80 mg) for 1 1/2 years. I had mulilevel spinal fusion surgery and had a great deal of pain. I did take more meds than prescribed when I felt it was necessary but for the most part stuck to the regimen. I decided to stop taking the meds and first tapered down over two weeks from 80 to 40, 20, then 10. After that nothing. I felt tired when beginning the taper and felt out of it and a little depressed. After cutting to 10 the runny nose and diahrea started and I felt agitated. After stopping things felt the same for a couple of days. By the third day I felt great except for the diarhea but I took kaopectate and was fine. The fourth day was great also and by the fifth day the diarhea is almost gone and my whole mental outlook is super. I wanted to let people know that at least in my case the withdrawa wasn't that bad. Sure it's uncomfortable for a few days but it's not horrible. I've read some scary stories and I felt really bad for some people. I didn't know what to expect my first couple of days and was looking for some encouragement. There were a couple of positives but mostly negatives. Anyway to anyone who wants to stop on their own and is scared, I hope my story helps you to know you can fight through a few days and I can tell you it is WELL worth getting to the fourth and fifth.

I have an appointment with my pain management doc in three weeks and I'm sure he'll be upset I did this on my own but probably be glad to hear the outcome. Good Luck to Everyone!! You CAN do it!!

Loading...

Thank you for sharing your success story with us. Your input is very encouraging and helpful.
Reply

Loading...